MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERLOC MAX PORT ACCESS KIT 20G X 0.75IN; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 POWERLOC MAX PORT ACCESS KIT 20G X 0.75IN; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that they have transitioned from a custom kit to the standard kit (2142075).During that time (1 month) they have had several pairs of gloves that break apart easily.No other information was provided.The customer did not give a specific quantity of affected product.
 
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.

Brand Name
POWERLOC MAX PORT ACCESS KIT 20G X 0.75IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key16588088
Report Number3006260740-2023-00925
Device Sequence Number14987078
Product Code FPA
UDI-Device Identifier00801741044298
UDI-Public(01)00801741044298
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K171735
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model NumberN/A
Device Catalogue Number2142075
Device Lot NumberREGZ1717
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/02/2023
Initial Report FDA Received Date03/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown